Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Saturday, June 23, 2007

zzzzzzzzzzzzzzz........

Sorry I've not been saying much. All I've been doing is sleeping and working. The new med for anxiety makes me somewhat sleepy and the increase in Depakote to 3000 mg makes me really, really sleepy. Add to that driving quite a bit for work and I'm just worn out. I am so glad it is weekend.

Just not much else to say. But that's part of being bipolar, these weeks of incredible fatigue.

More later.

1 comment:

Emilija said...

I have the problem of fatigue too. I'm always trying out to figure how much of it is meds, how much of it is just me (I've been on meds since the age of 18, so I have no idea of what is "normal" for me), and whether or not something else is going on. I'd love to try provigil, but it can interfere with the birth control pill. And I NEED that- I get the kind of PMS that gets me hospitalized.